Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

New sums of three cubes

Title data

Elsenhans, Andreas-Stephan ; Jahnel, Jörg:
New sums of three cubes.
In: Mathematics of Computation. Vol. 78 (April 2009) Issue 266 . - pp. 1227-1230.
ISSN 0025-5718
DOI: https://doi.org/10.1090/S0025-5718-08-02168-6

Official URL: Volltext

Abstract in another language

We report on our search for solutions of the Diophantine equation x³+y³+z³ = n for n < 1000 and |x|, |y|, |z| < 10¹⁴

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Diophantine equation, sum of three cubes, Elkies’ method
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Jan 2015 10:28
Last Modified: 22 Jan 2015 10:28
URI: https://eref.uni-bayreuth.de/id/eprint/5815